# SDR AUS20010508

- Difficulty date: May 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 980044503
- Condition: Broken
- Location: Landing Gear Act
- Part time: 15,681 cycles
- Component: Landing Gear Act
- Stage of operation: DE
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR ACTUATOR RODEND BEARING FRACTURED.
